MAUDE Adverse Event Report: FUJIFILM CORPORATION FUJIFILM BRONCHOSCOPE; BRONCHOSCOPE (FLEXIBLE OR RIGID)

FUJIFILM CORPORATION FUJIFILM BRONCHOSCOPE; BRONCHOSCOPE (FLEXIBLE OR RIGID)
Model Number EB-580T
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/24/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The tip of the bronchoscope came off and fell into the patient's airway.The procedure was completed after switching out the scopes.There was a 10-minute delay to remove the piece that fell off and to switch the scopes.No delays thereafter to complete the procedure.The patient did not experience any harm, injury, or complications after the procedure.No additional treatment or monitoring was required.The patient recovered and was discharged home.
 
Additional Manufacturer Narrative
Supplemental mdr will be submitted when the additional investigation is completed.

Brand Name
FUJIFILM BRONCHOSCOPE
Common Device Name
BRONCHOSCOPE (FLEXIBLE OR RIGID)
Manufacturer (Section D)
FUJIFILM CORPORATION
798 miyanodai kaisei-machi
ashigarakami-gun, kanagawa 258-8 538
JA  258-8538
Manufacturer (Section G)
FUJIFILM HEALTHCARE MANUFACTURING SANO OFFICE
700 konaka-cho
sano city, tochigi 327-0 001
JA   327-0001
Manufacturer Contact
798 miyanodai kaisei-machi
ashigarakami-gun, kanagawa 258-8-538
MDR Report Key24882020
Report Number3001722928-2026-00010
Device Sequence Number9834732
Product Code EOQ
UDI-Device Identifier14547410400394
UDI-Public(01)14547410400394
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K183607
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Distributor
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 04/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberEB-580T
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/07/2026
Initial Report FDA Received Date04/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/14/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown